Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What are the side effects of taking progesterone supplements?

What are the side effects of taking hormonal drugs to control frequent, irregular heavy bleeding?
Asked On : Fri, 13 Nov 2009
Answers:  1 Views:  2033
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
We guess that you are put on progesterone supplements which is very common cause of irregular heavy bleeding. Follow these rules. Discontinue medications if there is sudden partial or complete loss of vision, proptosis or diplopia; migraine and embolic disorders; epilepsy, migraine, asthma, cardiac or renal dysfunction. Take care if you have history of depression, glucose intolerance, lactation and diabetic . May impair ability to drive or operate machinery. Avoid sudden withdrawal of progesterone (if you are taking that).
Answered: Sun, 22 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor